Parallel Reduced-Order Controllers for Stochastic Linear Singularly Perturbed Discrete Systems

Zoran Gajic, Xuemin Shen

Research output: Contribution to journalArticlepeer-review

11 Scopus citations

Abstract

This note presents an approach to the decomposition and approximation of linear quadratic Gaussian control problems for singularly perturbed discrete systems at steady state. The global Kalman filter is decomposed into separate reduced-order local filters via the use of a decoupling transformation. A near-optimal control law is derived by approximating coefficients of the optimal control law. The proposed method allows parallel processing of information and reduces both offline and online computational requirements. A real world example demonstrates the efficiency of the proposed method.

Original languageEnglish (US)
Pages (from-to)87-90
Number of pages4
JournalIEEE Transactions on Automatic Control
Volume36
Issue number1
DOIs
StatePublished - Jan 1991

All Science Journal Classification (ASJC) codes

  • Control and Systems Engineering
  • Computer Science Applications
  • Electrical and Electronic Engineering

Fingerprint Dive into the research topics of 'Parallel Reduced-Order Controllers for Stochastic Linear Singularly Perturbed Discrete Systems'. Together they form a unique fingerprint.

Cite this